# SDR FDEA201611184104

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788208
- Condition: Worn
- Location: Frames 58-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK BETWEEN FRAMES 58 AND 59 SEAT TRACK Y 0 CROWN AREA LUG WORN.  FOUND IT TO BE OUT OF LIIMITS IAW SRM 53-10-16 FIG 102.  REPAIRED THE SEAT TRACK  IAW SRM 53-10-16 FIG 201.  MAJOR REPAIR.
